# SDR SA06049

- Difficulty date: July 1, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - SEATS IN ROWS 3, 5, 14, 19, & 23 FAILED THE OPERATIONAL TEST.  MAINTENANCE REPLACED THE MID CABIN, LEFT SIDE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
